Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 925092, 18 pages
http://dx.doi.org/10.1155/2012/925092
Research Article

Zero Triple Product Determined Matrix Algebras

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2College of Science, Harbin Engineering University, Harbin 150001, China

Received 9 August 2011; Accepted 20 December 2011

Academic Editor: Xianhua Tang

Copyright © 2012 Hongmei Yao and Baodong Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Brešar, M. Grašič, and J. S. Ortega, “Zero product determined matrix algebras,” Linear Algebra and Its Applications, vol. 430, no. 5-6, pp. 1486–1498, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. J. Alaminos, M. Brešar, J. Extremera, and A. R. Villena, “Characterizing homomorphisms and derivations on C*-algebras,” Proceedings of the Royal Society of Edinburgh A, vol. 137, no. 1, pp. 1–7, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J. Alaminos, M. Brešar, J. Extremera, and A. R. Villena, “Maps preserving zero products,” Studia Mathematica, vol. 193, no. 2, pp. 131–159, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. J. Alaminos, J. M. Brešar, J. Extremera, and A. R. Villena, “Characterizing Jordan maps on C*-algebras through zero products,” Proceedings of the Edinburgh Mathematical Society, vol. 53, no. 3, pp. 543–555, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. Brešar and P. Šemrl, “On bilinear maps on matrices with applications to commutativity preservers,” Journal of Algebra, vol. 301, no. 2, pp. 803–837, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. Grašič, “Zero product determined classical Lie algebras,” Linear and Multilinear Algebra, vol. 58, no. 7-8, pp. 1007–1022, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. C.-K. Li, P. Šemrl, and N.-S. Sze, “Maps preserving the nilpotency of products of operators,” Linear Algebra and Its Applications, vol. 424, no. 1, pp. 222–239, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. T. Petek, “Maps preserving the idempotency of products of operators.,” Linear and Multilinear Algebra, pp. 1–23, 2010. View at Google Scholar
  9. M. Dobovišek, B. Kuzma, G. Lešnjak, C. K. Li, and T. Petek, “Mappings that preserve pairs of operators with zero triple Jordan product,” Linear Algebra and Its Applications, vol. 426, no. 2-3, pp. 255–279, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. F. Lu, “Jordan triple maps,” Linear Algebra and Its Applications, vol. 375, pp. 311–317, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. T. Barton and R. M. Timoney, “Weak*-continuity of Jordan triple products and its applications,” Mathematica Scandinavica, vol. 59, no. 2, pp. 177–191, 1986. View at Google Scholar
  12. C. Deng and Y. Wei, “Representations for the Drazin inverse of 2×2 block-operator matrix with singular Schur complement,” Linear Algebra and Its Applications, vol. 435, no. 11, pp. 2766–2783, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH